I don't know if this is the best place to post this, but if you have any info I'd like to know some opinions
My fiance just got back from Afghanistan and we obviously have been having a lot of sex. We have been going out a lot too so I have been forgetting to take my birth control until 9-10 at night. Before he came home I was taking it around 5. Ive switched to 9 at night for about 2 weeks, and a few days ago I started spotting. I figure its because of this little mess up in my BC schedule (i take seasonique and Im half way through the entire pack) This morning when i went to the bathroom I have this think clump from my spotting. Ive never have anything like it before. It was a think patch that almost looked like red skin. Very think, not very mucus-y at all. The texture was almost like wet gum. Very strange to me. Should I be concerned at all?View Thread
I used to take Loseasonique when it first came out and I loved it. No spotting, no nausea, light periods...I just really liked it. I went off it because I didnt really need it. I decided to start again and I have had spotting and a light period for over 10 days now. The spotting is typically dark and thick. I know they said spotting is likely when you first take it during those weeks you should get your period if you are on normal birth control or non at all. But this is over a week. Ive never had bleeding this long, no matter what I was taking or if I was taking anything at all...Also, this never happened when I took it before. I never had spotting with Loseasonique even when I missed one day. Is this going to stop any time soon? It started the first day of the last week on the first sheet of pills...Now I am on day 3 of the second sheet.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.